Record number :
2454771
Title of article :
A tensor product approach to the abstract partial fourier transforms over semi-direct product groups
Author/Authors :
Arefijammal ، Ali akbar - Hakim Sabzevari University , Arabyani Neyshaburi ، Fahimeh - Hakim Sabzevari University
Pages :
9
From page :
73
To page :
81
Abstract :
In this article, by using a partial on locally compact semidirect product groups, we present a compatible extension of the Fourier transform. As a consequence, we extend the fundamental theorems of Abelian Fourier transform to nonAbelian case.
Keywords :
Partial Fourier transform , Locally compact groups , Semi , direct product groups , Artial dual groups
Journal title :
Sahand Communications in Mathematical Analysis
Serial Year :
2015
Link To Document :
بازگشت